Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 12

All articles in this issue are freely accessible.

Jacobians with complex multiplication
Angel Carocca, Herbert Lange and Rubí E. Rodríguez.
Trans. Amer. Math. Soc. 363 (2011), 6159-6175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833548
Semiglobal results for $\overline∂$ on complex spaces with arbitrary singularities, Part II
Nils Øvrelid and Sophia Vassiliadou.
Trans. Amer. Math. Soc. 363 (2011), 6177-6196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833549
Two-point distortion theorems for harmonic and pluriharmonic mappings
Peter Duren, Hidetaka Hamada and Gabriela Kohr.
Trans. Amer. Math. Soc. 363 (2011), 6197-6218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833550
On permutations of Hardy-Littlewood-Pólya sequences
Christoph Aistleitner, István Berkes and Robert F. Tichy.
Trans. Amer. Math. Soc. 363 (2011), 6219-6244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833551
Estimates for invariant metrics on $\mathbb C$-convex domains
Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek.
Trans. Amer. Math. Soc. 363 (2011), 6245-6256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833552
A logarithmic derivative lemma in several complex variables and its applications
Bao Qin Li.
Trans. Amer. Math. Soc. 363 (2011), 6257-6267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833553
An irreducibility criterion for supersingular $\mathbf{mod}$ $p$ representations of $\operatorname{GL}_{2}(F)$ for totally ramified extensions $F$ of $\mathbb{Q}_{p}$
Michael M. Schein.
Trans. Amer. Math. Soc. 363 (2011), 6269-6289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833554
On the simply connectedness of nonnegatively curved Kähler manifolds and applications
Albert Chau and Luen-Fai Tam.
Trans. Amer. Math. Soc. 363 (2011), 6291-6308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833555
On multiplicative conditionally free convolution
Mihai Popa and Jiun-Chau Wang.
Trans. Amer. Math. Soc. 363 (2011), 6309-6335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833556
Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application
G. Petronilho.
Trans. Amer. Math. Soc. 363 (2011), 6337-6349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833557
A Fourier transform approach to Christoffel’s problem
Paul Goodey, Vladyslav Yaskin and Maryna Yaskina.
Trans. Amer. Math. Soc. 363 (2011), 6351-6384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Trace identities for commutators, with applications to the distribution of eigenvalues
Evans M. Harrell II and Joachim Stubbe.
Trans. Amer. Math. Soc. 363 (2011), 6385-6405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2833559
On relative property (T) and Haagerup’s property
Ionut Chifan and Adrian Ioana.
Trans. Amer. Math. Soc. 363 (2011), 6407-6420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833560
The Dirichlet to Neumann operator for elliptic complexes
N. Tarkhanov.
Trans. Amer. Math. Soc. 363 (2011), 6421-6437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833561
Antisymmetries of the CAR algebra
P. J. Stacey; with an appendix by Jeffrey L. Boersema; N. Christopher Phillips.
Trans. Amer. Math. Soc. 363 (2011), 6439-6452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833562
Rational maps with real multipliers
Alexandre Eremenko and Sebastian van Strien.
Trans. Amer. Math. Soc. 363 (2011), 6453-6463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833563
The second main theorem of holomorphic curves into projective spaces
Pei-Chu Hu and Chung-Chun Yang.
Trans. Amer. Math. Soc. 363 (2011), 6465-6479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833564
Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces
Yoshihiro Sawano, Satoko Sugano and Hitoshi Tanaka.
Trans. Amer. Math. Soc. 363 (2011), 6481-6503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833565
Systems formed by translates of one element in $L_{p}(\mathbb R)$
E. Odell, B. Sarı, Th. Schlumprecht and B. Zheng.
Trans. Amer. Math. Soc. 363 (2011), 6505-6529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833566
Universal vector bundle over the reals
Indranil Biswas and Jacques Hurtubise.
Trans. Amer. Math. Soc. 363 (2011), 6531-6548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833567
The space of Lorentzian flat tori in anti-de Sitter $3$-space
María A. León-Guzmán, Pablo Mira and José A. Pastor.
Trans. Amer. Math. Soc. 363 (2011), 6549-6573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833568
$n$-representation-finite algebras and $n$-APR tilting
Osamu Iyama and Steffen Oppermann.
Trans. Amer. Math. Soc. 363 (2011), 6575-6614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833569
Chern class formulas for $G_{2}$ Schubert loci
Dave Anderson.
Trans. Amer. Math. Soc. 363 (2011), 6615-6646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833570
Blocks with equal height zero degrees
Gunter Malle and Gabriel Navarro.
Trans. Amer. Math. Soc. 363 (2011), 6647-6669
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833571
The ring of regular functions of an algebraic monoid
Lex Renner and Alvaro Rittatore.
Trans. Amer. Math. Soc. 363 (2011), 6671-6683
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833572
Some $4$-point Hurwitz numbers in positive characteristic
Irene I. Bouw and Brian Osserman.
Trans. Amer. Math. Soc. 363 (2011), 6685-6711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833573
Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces
Jesús González.
Trans. Amer. Math. Soc. 363 (2011), 6713-6741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2833574
American Mathematical Society